Alert archive / Nebraska / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 109, NWS Cheyenne, WY

July 2, 20115 counties in Nebraska

NWS Cheyenne, WY issued this severe thunderstorm warning at Jul 2, 2011, 9:11 PM MDT for 5 counties in Nebraska. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 2, 2011, 9:11 PM MDT (03:11 UTC)
Expired
Jul 2, 2011, 10:00 PM MDT
In force
49 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Banner County, NE, Cheyenne County, NE, Kimball County, NE, Morrill County, NE, Scotts Bluff County, NE

The radar

The Cheyenne radar (KCYS), 130 km from the middle of the area, began a volume at 03:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 2, 2:13 PM MDTTornado WatchSPC8 hr

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 3.2 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2011-07-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 920 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2011-07-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -51 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
920 J/kg
Mixed-layer CIN
-98 J/kg
Mixed-layer LCL
2294 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
-51 m²/s²
0-3 km storm-relative helicity
-12 m²/s²
Significant tornado parameter
0.0
Supercell composite
-1.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

659 
WUUS55 KCYS 030311
SVRCYS
NEC007-033-105-123-157-030400-
/O.NEW.KCYS.SV.W.0109.110703T0311Z-110703T0400Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
911 PM MDT SAT JUL 2 2011

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN BANNER COUNTY IN THE PANHANDLE OF NEBRASKA...
  NORTHWESTERN CHEYENNE COUNTY IN THE PANHANDLE OF NEBRASKA...
  NORTHEASTERN KIMBALL COUNTY IN THE PANHANDLE OF NEBRASKA...
  SOUTHWESTERN MORRILL COUNTY IN THE PANHANDLE OF NEBRASKA...
  SOUTHEASTERN SCOTTS BLUFF COUNTY IN THE PANHANDLE OF NEBRASKA...

* UNTIL 1000 PM MDT

* AT 908 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 5 MILES
  SOUTH OF WILDCAT HILLS STATE RECREATION AREA...OR 17 MILES SOUTH OF
  SCOTTSBLUFF...AND MOVING EAST AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  HUBBARD GAP...BAYARD...CHIMNEY ROCK...REDINGTON...BRIDGEPORT AND
  MCGREW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

LAT...LON 4175 10304 4126 10327 4151 10382 4178 10372
TIME...MOT...LOC 0311Z 291DEG 26KT 4162 10365
WIND...HAIL 60MPH 1.00IN

$$

MAZUR
3 follow-up statements
961 
WWUS55 KCYS 030334
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
934 PM MDT SAT JUL 2 2011

NEC157-030344-
/O.CAN.KCYS.SV.W.0109.000000T0000Z-110703T0400Z/
SCOTTS BLUFF NE-
934 PM MDT SAT JUL 2 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SCOTTS BLUFF
COUNTY IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 4141 10362 4170 10360 4171 10351 4170 10337
      4172 10336 4175 10307 4175 10305 4126 10327
TIME...MOT...LOC 0334Z 287DEG 26KT 4148 10347

$$

NEC007-033-105-123-030400-
/O.CON.KCYS.SV.W.0109.000000T0000Z-110703T0400Z/
BANNER NE-CHEYENNE NE-KIMBALL NE-MORRILL NE-
934 PM MDT SAT JUL 2 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
MORRILL...NORTHEASTERN KIMBALL...NORTHWESTERN CHEYENNE AND EASTERN
BANNER COUNTIES UNTIL 1000 PM MDT...

AT 931 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 11 MILES
SOUTH OF HUBBARD GAP...OR 20 MILES NORTHEAST OF KIMBALL...MOVING EAST
AT 30 MPH.

LOCATIONS IMPACTED INCLUDE...
  CHIMNEY ROCK...REDINGTON AND BRIDGEPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

LAT...LON 4141 10362 4170 10360 4171 10351 4170 10337
      4172 10336 4175 10307 4175 10305 4126 10327
TIME...MOT...LOC 0334Z 287DEG 26KT 4148 10347
WIND...HAIL 60MPH 1.00IN

$$

MAZUR
843 
WWUS55 KCYS 030345
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
945 PM MDT SAT JUL 2 2011

NEC007-033-105-123-030400-
/O.CON.KCYS.SV.W.0109.000000T0000Z-110703T0400Z/
BANNER NE-CHEYENNE NE-KIMBALL NE-MORRILL NE-
945 PM MDT SAT JUL 2 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
MORRILL...NORTHEASTERN KIMBALL...NORTHWESTERN CHEYENNE AND
SOUTHEASTERN BANNER COUNTIES UNTIL 1000 PM MDT...

AT 940 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH.  THIS STORM WAS LOCATED 10 MILES SOUTHWEST OF REDINGTON...OR
20 MILES NORTHEAST OF KIMBALL...MOVING EAST AT 30 MPH.

LOCATIONS IMPACTED INCLUDE...
  REDINGTON.

LAT...LON 4163 10344 4164 10310 4126 10327 4134 10347
TIME...MOT...LOC 0345Z 287DEG 26KT 4146 10337
WIND...HAIL 60MPH <.75IN

$$

MAZUR
292 
WWUS55 KCYS 030352
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
952 PM MDT SAT JUL 2 2011

NEC007-033-105-123-030402-
/O.EXP.KCYS.SV.W.0109.000000T0000Z-110703T0400Z/
BANNER NE-CHEYENNE NE-KIMBALL NE-MORRILL NE-
952 PM MDT SAT JUL 2 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN MORRILL...
NORTHEASTERN KIMBALL...NORTHWESTERN CHEYENNE AND SOUTHEASTERN BANNER
COUNTIES WILL EXPIRE AT 1000 PM MDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
 HOWEVER GUSTY WINDS UP TO 50 MPH AND HEAVY RAIN ARE STILL POSSIBLE 
WITH THIS THUNDERSTORM.

LAT...LON 4163 10344 4164 10310 4126 10327 4134 10347
TIME...MOT...LOC 0352Z 287DEG 26KT 4144 10331

$$

MAZUR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 2, 1:07 PM MDT, 8 hours 4 minutes earlier.

Area forecast discussion, Jul 2, 1:07 PM MDT, 8 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
107 PM MDT SAT JUL 2 2011

.SHORT TERM...TONIGHT THROUGH MONDAY...
FAIRLY QUIET SO FAR EARLY THIS AFTERNOON AS CONVECTION HAS LIKELY
BEEN DELAYED A BIT FROM A LITTLE SUBSIDENCE BEHIND SHORTWAVE NOW
PROGRESSING ACROSS CENTRAL NEBRASKA.  WV LOOP SHOWUING NEXT IMPULSE
MOVING OVER WESTERN WY AND CU FIELD BEGINNING TO INCREASE OVER THE
LARAMIE RANGE.  EXPECT TSTORMS TO DEVELOP OVER THE NEXT FEW HOURS
AND PROGRESS EASTWARD OVER THE NEB PANHANDLE INTO EARLY THIS EVENING
AS IMPULSE CONTINUES TO MOVE EAST.  A FEW SEVERE STORMS POSSIBLE
THOUGH SHEAR VALUES NOT TOO HIGH WITH LARGE HAIL AND STRONG WIND
GUSTS THE PRIMARY THREATS.  CONVECTION SHOULD MOCVE OUT OF THE CWA
BY LATE THIS EVENING.  SUNDAY LOOKING TO BE MAINLY DRY AND WARMER AS
HEIGHTS BUILD OVER THE CWA WITH WARMING MID-LEVEL TEMPS.  A COUPLE
STORMS NOT OUT OF THE QUESTION OVER THE SRN MTNS.  MAINLY CLEAR
SUNDAY NIGHT INTO MONDAY MORNING THEN A WEAK COOL FRONT SHOULD SINK
SOUTHWARD OVER THE CWA EARLY MONDAY BEHIND A SHORTWAVE EJECTING
EASTWARD ALONG THE U.S./CANADIAN BORDER...SHAVING ABOUT 4-7 DEGREES
OFF OF MAXS FOR MONDAY.  SHOULD ALSO BE A LITTLE MORE CONVECTION
MONDAY AFTERNOON IN MODEST UPSLOPE FLOW BEHIND FRONT.

LONG TERM...MONDAY NIGHT THROUGH SATURDAY...
A LARGE AND BROAD RIDGE OF HIGH PRESSURE WILL BE CENTERED OVER THE
SOUTHERN ROCKIES THROUGH THURSDAY.  FOR THAT SAME TIME...A FRONTAL
BOUNDARY WILL REMAIN NEAR THE LARAMIE RANGE.  THE UPPER HIGH WILL
HAVE VERY WARM MID LEVEL TEMPERATURES ASSOCIATED.  HOWEVER...THOSE
READINGS WILL BE MODERATED BY THE EXPECTED CLOUD COVER AND EASTERLY
SURFACE WINDS AND HIGHER LOW LEVEL MOISTURE OVER THE EAST PART OF
GTHE CWA.  THE 500 MB TO 300 MB LAYER MOISTURE IS BACK IN PLACE OVER
THE REGION TUESDAY THROUGH THURSDAY.  THEN MODELS DRY THE ATMOSPHERE
SOME AND SHUNT THAT MOISTURE SOUTH FOR FRIDAY AND NEXT SATURDAY.
THE LOW LEVEL MOISTURE EAST OF THE LARAMIE RANGE WILL ALSO BE
SIGNIFICANT.  THE COMBINATION YIELDS PRECIPITABLE WATER VALUES OVER
AN INCH TUESDAY THROUGH THURSDAY.  A GOOD CHANCE OF THUNDERSTORMS
WILL EXIST DURING THAT PERIOD AND SHOULD BE SLOWER MOVING AND HEAVY
RAIN PRODUCERS DURING THE AFTERNOON AND EVENING HOURS.  BETWEEN 06Z
AND 18Z EACH DAY...LOW CLOUDS SHOULD ALSO BE WIDESPREAD OVER AND
EAST OF THE LARAMIE RANGE.  A SHORTWAVE TROUGH APPROACHES FROM THE
WEST FRIDAY AND SATURDAY AND HELPS TO PUSH THE MID AND UPPER LEVEL
MOISTURE SLOWLY SOUTH OF THE CWA.  THE SURFACE BOUNDARY ALSO APPEARS
TO MOVE EAST AS WELL LATE IN THIS FORECAST PERIOD.  THE RESULT
SHOULD BE LESS NUMEROUS THUNDERSTORMS AND SLIGHTLY WARMER
TEMPERATURES.  MODELS CONTINUE TO BE IN GOOD AGREEMENT AND LOOK
REASONABLE AT THIS TIME.

&&

.AVIATION...00Z TAF ISSUANCE...
THUNDERSTORMS WILL CONTINUE MAINLY EAST OF THE LARAMIE RANGE THROUGH
04Z.  SOME OF THE STORMS WILL BE STRONG AND PRODUCE STRONG WIND
GUSTS AND HAIL.  PERIODS OF MVFR CEILINGS AND VISIBILITIES IN RAIN
WILL ALSO BE ASSOCIATED WITH THE ACTIVITY.  IFR CEILINGS AND MVFR
VISIBILITIES IN FOG SHOULD DEVELOP AFTER 06Z TONIGHT OVER MAINLY THE
PANHANDLE AND PERSIST THROUGH 16Z SUNDAY.  VFR CONDITIONS CAN THEN
BE EXPECTED OVER THE CWA THROUGH MONDAY.  DAILY LOW CEILINGS AND
VISIBILITIES IN FOG CAN BE EXPECTED BETWEEN 06Z AND 16Z FROM TUESDAY
THROUGH FRIDAY OVER THE EAST PART OF THE CWA.

&&

.FIRE WEATHER...
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS EXPECTED TO MOVE
EAST ACROSS THE PLAINS LATE THIS AFTERNOON AND EVENING.  EXPECT
SUFFICIENT RAINFALL WITH STORMS TO MITIGATE ASSOCIATED LIGHTNING
EFFECTS.  MAINLY DRY AND QUITE WARM SUNDAY THEN A LITTLE COOLER
BEHIND A WEAK COOL FRONT MONDAY WITH SLIGHTLY BETTER CHANCES FOR
THUNDERSTORMS IN THE AFTERNOON.  FUELS REMAIN NON-CRITICAL AND WINDS
SHOULD BE MODEST OUTSIDE OF SOME BRIEF GUSTINESS AROUND ANY STORMS.

&&

.HYDROLOGY...
FLOOD WARNINGS REMAIN IN EFFECT FOR SARATOGA...SINCLAIR...HENRY AND
MITCHELL ALONG THE NORTH PLATTE RIVER AS WELL AS THE LARAMIE RIVER
NEAR LARAMIE. RIVER LEVELS WILL CONTINUE TO SLOWLY FALL THROUGH NEXT
WEEK...WITH DIURNAL RISES AND FALLS OCCURRING ON THE UPPER NORTH
PLATTE AND ITS TRIBUTARIES. VERY WARM TEMPERATURES ARE FORECAST OVER
THE AREA THROUGH EARLY NEXT WEEK WHICH WILL RESULT IN INCREASED
MOUNTAIN SNOW MELT. HOWEVER...WITH MOST OF THE SNOW PACK BELOW 9500
FEET MSL IN THE MOUNTAINS ALREADY MELTED...DO NOT ANTICIPATE ANY
SIGNIFICANT RISES IN THE RIVERS THROUGH EARLY NEXT WEEK.
THUNDERSTORM ACTIVITY THROUGH THIS EVENING OVER THE EAST PART OF THE
CWA AND THEN AGAIN NEXT TUESDAY THROUGH THURSDAY COULD PRODUCE
LOCALLY HEAVY AND SIGNIFICANT RAINFALL.  THE RAIN MAY CAUSE RISES ON
THE NORTH PLATTE AND OTHER AREA STREAMS AND RIVERS EAST OF THE
LARAMIE RANGE.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.

&&

EMANUEL/WEILAND
Hazardous weather outlook, Jul 2, 2:16 PM MDT, 6 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
216 PM MDT SAT JUL 2 2011

NEZ002-003-019>021-054-055-095-096-WYZ101-102-106>108-117>119-
031200-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS-
NIOBRARA COUNTY-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
216 PM MDT SAT JUL 2 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE...SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

A TORNADO WATCH IS NOW IN EFFECT UNTIL 10 PM MDT.  SCATTERED TO
NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP AND MOVE
ACROSS THE AREA THIS AFTERNOON INTO THIS EVENING. A FEW
THUNDERSTORMS MAY BECOME SEVERE WITH LARGE HAIL AND STRONG WINDS THE
PRIMARY THREAT FROM THEM...ALONG WITH HEAVY RAIN. THE SEVERE THREAT
SHOULD GRADUALLY END DURING THE EVENING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A CHANCE FOR MAINLY LATE DAY THUNDERSTORMS EXISTS MAINLY TUESDAY
THROUGH THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON INTO THIS EVENING.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

WYZ103>105-109>116-031200-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS-
SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE-
UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY-
SOUTH LARAMIE RANGE-
216 PM MDT SAT JUL 2 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING...
SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

ISOLATED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON INTO EARLY THIS
EVENING. THE THREAT FOR SEVERE STORMS APPEARS MINIMAL...BUT
STRONGER STORMS MAY PRODUCE GUSTY WINDS AND SMALL HAIL.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A CHANCE FOR MAINLY LATE DAY THUNDERSTORMS EXISTS MAINLY TUESDAY
THROUGH THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

In the hours before

Special weather statement, Jul 2, 8:33 PM MDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
833 PM MDT SAT JUL 2 2011

NEZ003-021-030330-
BOX BUTTE NE-MORRILL NE-
833 PM MDT SAT JUL 2 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MORRILL AND
SOUTHEASTERN BOX BUTTE COUNTIES UNTIL 930 PM MDT...

AT 831 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 11 MILES NORTH OF ANGORA...OR 12 MILES SOUTHWEST
OF ALLIANCE...MOVING EAST AT 20 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  ALLIANCE...
  ALLIANCE AIRPORT...
  MCCARTHY LAKE...

THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS
AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS
LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE
WARNINGS FROM THE NATIONAL WEATHER SERVICE.

CLAYCOMB
Local storm report, Jul 2, 8:41 PM MDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
841 PM MDT SAT JUL 02 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0835 PM     HAIL             17 S LYMAN              41.67N 104.04W
07/02/2011  E1.00 INCH       BANNER             NE   TRAINED SPOTTER

&&

DDEAL
Local storm report, Jul 2, 8:44 PM MDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
844 PM MDT SAT JUL 02 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     HAIL             9 SSE TORRINGTON        41.95N 104.11W
07/02/2011  E2.00 INCH       GOSHEN             WY   MESONET

            FROM COCORAHS OBSERVER

&&

GCLAYCOM
Local storm report, Jul 2, 8:58 PM MDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
858 PM MDT SAT JUL 02 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 PM     FLASH FLOOD      9 SE TORRINGTON         41.98N 104.06W
07/02/2011                   GOSHEN             WY   LAW ENFORCEMENT

            INTERSECTION OF HIGHWAY 61 AND 92 FLOODED AND CLOSED

&&

GCLAYCOM
Local storm report, Jul 2, 9:02 PM MDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
902 PM MDT SAT JUL 02 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0858 PM     FLASH FLOOD      3 SSW LYMAN             41.88N 104.06W
07/02/2011                   GOSHEN             WY   LAW ENFORCEMENT

            HIGHWAY 158...MILE MARKER 1 FLOODED WITH DEBRIS OVER ROAD

&&

GCLAYCOM
Local storm report, Jul 2, 9:11 PM MDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
911 PM MDT SAT JUL 02 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0825 PM     FLASH FLOOD      4 W LYMAN               41.92N 104.11W
07/02/2011                   GOSHEN             WY   EMERGENCY MNGR

            WATER OVER HIGHWAY 92 EAST OF HUNTLEY

&&

GCLAYCOM

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 2, 6:44 PM MDTSevere Thunderstorm WarningCYSSioux61 min
Jul 2, 6:56 PM MDTTornado WarningCYSSioux49 min
Jul 2, 7:23 PM MDTTornado WarningCYSBanner, Scotts Bluff, Sioux37 min
Jul 2, 7:41 PM MDTSevere Thunderstorm WarningCYSBox Butte, Morrill, Scotts Bluff, Sioux49 min
Jul 2, 7:54 PM MDTTornado WarningCYSBanner, Scotts Bluff40 min
Jul 2, 8:25 PM MDTFlash Flood WarningCYSBanner, Scotts Bluff6 hr
Jul 2, 8:30 PM MDTTornado WarningCYSBanner, Kimball, Scotts Bluff45 min
Jul 3, 1:55 AM MDTAreal Flood WarningCYSBanner, Scotts Bluff7 hr

Nearby

Severe Thunderstorm Warnings in Nebraska, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.